# SDR USAA2014030700011

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 41,933 hours, 15,572 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED 2L DOOR ARMING LEVER LOOSE.  CORRECTLY TORQUED HARDWARE ON 2L DOOR ARMING LEVER, OK FOR SERVICE.
